Economics at your fingertips  

Bayesian inference on multiply sequential order statistics from heterogeneous exponential populations with GLR test for homogeneity

Majid Hashempour and Mahdi Doostparast

Communications in Statistics - Theory and Methods, 2017, vol. 46, issue 16, 8086-8100

Abstract: In this article, sequential order statistics (SOS) coming from heterogeneous exponential distributions are considered. Maximum likelihood and Bayesian estimates of parameters are derived on the basis of multiple SOS samples. Admissibility of the Bayes estimates are discussed and proved by the well-known Blyth’s lemma. Based on the available data, confidence intervals and highest posterior density credible sets are obtained. The generalized likelihood ratio (GLRT) and the Bayesian tests (under the “0 − K” loss function) are derived for testing homogeneity of the exponential populations. It is shown that the GLRT in this case is scale invariant. Some guidelines for deriving the uniformly most powerful scale-invariant test (if exists) are also given.

Date: 2017
References: Add references at CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link) (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from

DOI: 10.1080/03610926.2016.1175625

Access Statistics for this article

Communications in Statistics - Theory and Methods is currently edited by Debbie Iscoe

More articles in Communications in Statistics - Theory and Methods from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

Page updated 2022-01-01
Handle: RePEc:taf:lstaxx:v:46:y:2017:i:16:p:8086-8100